# SDR QXEA2018121900458

- Difficulty date: December 17, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 27,516 hours, 29,445 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

WHEN SELECTING GEAR UP GOT MASTER CAUTION AND NR 2 ENG HYD, NR 2 HYD PRESS AND NR 2 RUD HYD CAUTIONS. NR 2 HYD PRESS INDICATED ZERO. GEAR STAYED DOWN AND PTU FAILED. COMPLIED WITH NR 2 ENG HYD PUMP CHECKLIST AND PULLED HYD PWR XFER CB. WITHIN 5 MIN CAUTIONS EXTINGUISHED AND GEAR RETRACTED. RETURN TO FIELD LDG WT 59000 LBS. LANDING UNEVENTFUL. REMOVED FROM SERVICE. FOUND A LARGE AMOUNT OF AIR IN THE NR 2 HYD SYSTEM. PERFORMED AMM TASK 29-10-00-870-802 PARA 1-3, 4A. AND 4B., AND 5; BLEEDING OF NR 2 HYDRAULIC SYSTEM USING THE SPU AND PTU. PERFORMED THE FUNCTIONAL TEST OF THE LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM IAW AMM TASK 32-30-00-720-801, AND TASK CARDS 6071001 AND 6120001. FUNCTIONAL CHECK IS GOOD. RESET HYD PWR XFER CB. RETURNED TO SERVICE. NO PARTS REPLACED.
